- 12-02-2011, 01:35 AM
- 12-02-2011, 01:37 AM
12-02-2011, 02:06 AM
12-02-2011, 02:08 AM
3 days into week 2. I'm only running a 3 week cycle.Originally Posted by mugen112
What should I be looking for?
12-02-2011, 02:12 AM
12-02-2011, 02:13 AM
12-02-2011, 02:27 AM
Androhard or another androgenic compound will be the best way to combat this type of gyno. A SERM can help but honestly isn't the best solution.
BODY PERFORMANCE SOLUTIONS REP
Sustain Alpha is back!
12-02-2011, 03:09 AM
Taking 10mg in the morning and 10mg evening. So I'm getting gyno from getting shut down. I combat this with more androgens? Examples? By the time I was able to get anything online my cycle will be over...Originally Posted by mugen112
Would dropping down to 10mg lessen this?
12-02-2011, 03:11 AM
I have to say don't take your other dose in the evening it will shut u down worse. Take them both in the morning but by now it may be too late for that to help. Maybe u can bounce back tho it's worth a try. Take them both in the am and hit the weights let urself come off for sleep.
12-02-2011, 03:12 AM
12-02-2011, 03:18 AM
Given the short halflife of SD should I stick to taking it 1 hour before I work out? I can't always hit the gym in the mornings. I have DAA but I heard taking it on cycle will increase gyno. I don't have an AIOriginally Posted by mugen112
12-02-2011, 03:29 AM
first, this isn't gyno, gyno means you have moobs already.
I got itchy nips after the first week on MDrol, which went away in 2 days. I worked out in the afternoon/evening, and dosed right before and right after working out. on WO days, and morning/noon on rest days.
If your nips are still bothering you after 2 days, my intuition would suggest the immediate action to be dose some nolva just in case, since it targets the ER's in breast area if I'm not mistaken. Than that, you can always get on some test boosters (not much to boost though).
12-02-2011, 03:29 AM
Primordials profile says it's half life is about 8 hours. So if u took 20mg at 10am u would still have 10mg in u at 6pm, 5mg in u at 2am. So the am dosing thing may not help u at this point.
12-02-2011, 03:32 AM
12-02-2011, 03:48 AM
Haha no moobs yet. I'm going to give it a day or so to clear up. Also going to go back to taking all 20mg preWO. If my nips are still itchy/tender I will start with nolva.Originally Posted by gaijininjapan
12-02-2011, 03:48 AM
The cause is the androgen imbalance, but usually you'll need an excess amount of estrogen to cause gyno itself. Everyone's different though. But keep in mind that nolva is harsh on the liver as well, and stacking it with SD can be a problem... if you're really worried, go get a blood test and you'll know where you stand. you'll know how much est you have in your sstem and if you need to take a serm, or if it's just a side effect that you dno't need to worry too much about.
12-02-2011, 03:49 AM
12-02-2011, 04:12 AM
I do have some 19-nor DHEA capsules on hand. Would it be good to toss these into the mix or would that make things worse.
12-02-2011, 04:15 AM
12-02-2011, 04:46 AM
12-02-2011, 12:51 PM
SD itself does not cause gyno. Read Unreal Machines guide to SD, there are a lot of people mis-informed
12-02-2011, 02:11 PM
U can get technical all u want but steroids cause hormonal imbalance which can cause gyno symptoms. Therefore sd can trigger gyno.
12-02-2011, 02:16 PM
Funny thing is I slept in today and I feel way better.Originally Posted by mugen112
Edit. Nipples are puffy as Hell. From what I read I should take nolva 40mg daily till this subsides then 10-20 daily for the rest of my cycle. Since I am taking the SD in the morning should I be taking the nolva at night before bed?
12-02-2011, 05:15 PM
Honestly I get gyno paranoia too and it usually comes around after I read a couple new gyno threads lol. Gyno threads should be banned! Jk lol. Hope all is well and keep up on the sleep.
12-02-2011, 05:18 PM
O sh1t didn't notice the edit. Ya serms r best at nite. I don't know a lot about serms so to me they r hit or miss. If I were u I would stop the cycle and save the rest of your sd for when u get it under control.
FYI if u r pinching ur breasts a lot it can inflame them and make them appear puffy. r u messing with them? Sounds like a dumb question I know
Similar Forum Threads
- By connector in forum AnabolicsReplies: 6Last Post: 09-22-2011, 05:47 PM
- By jbradley1981 in forum AnabolicsReplies: 46Last Post: 08-23-2011, 04:07 AM
- By BlackGT99 in forum AnabolicsReplies: 11Last Post: 08-04-2011, 04:27 PM
- By Stepss in forum AnabolicsReplies: 5Last Post: 09-28-2010, 04:59 PM